Important Update: Calorie Count will be shutting down on March 15th. Please click here to read the announcement. Data export is available.
Weight LossModerators: spoiled_candy, Mollybygolly, devilish_patsy, nycgirl
I have had a couple of epidural steroid injections in my lumbar spine for some severe back issues- within 6 weeks I had gained about 8 pounds, i was not eating more at all, and I just feel horribly bloated, mostly around my midsection. It's 3 months later and no dieting or excersize makes it budge. The scale always remains the same. I was wondering if anybody had steroid induced weight gain and if they noticed how long after stopping treatments their body started to react normally again, and also anything that made losing steroid weight easier. I have never had an issue losing weight, and I'm bothered by my clothes all being tight and just feeling very uncomfortable. Thanks so much for any advice. O also my mother had the same injections but more than me and put on about 40 pounds in a year. She said it was extremely difficult to get rid of, not sure if it's the steroids slowing ur metabolism. The worst part is the injections did not help my back at all :(